# SDR SWAA2025102114314

- Difficulty date: September 13, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BEAM #4 LOCATED FWD GALLEY DOOR.  REPLACED BEAM NR 4 LOCATED FWD GALLEY DOOR IAW B737-800 SRM 51-10-02 ITEM 9 AND DWG 141A6535 SHEET 13 REV -.
